• Научно-исследовательский
    вычислительный центр
    Московского государственного
    университета имени М. В. Ломоносова

    Moiseev E. I., Gulyaev D. A. The completeness of the sines and cosines in the space of integrable functions // Integral Transforms and Special Functions. — 2018. — Vol. 29, no. 1. — P. 16–20.

  • The paper addresses the completeness of sines and cosines with non-integer indices in the space of Lebesgue-integrable functions. The criteria for the variation from the integer value have been found such that sine and cosine systems are complete.